# SDR YENA2020011510016

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,157 hours, 19,422 cycles
- Engine: Iae V2527A5
- Engine time: 27,037 hours, 8,562 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V16483
- Condition: Failed
- Location: Nr 1
- Part time: 27,037 hours, 8,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2276, SJU-BDL. RETURNED TO FIELD. AFTER T/O LOUD BANG NR 1 ENGINE FOLLOWED BY HIGH EGT RAN ECAM POWER REDUCED TO IDLE RETURN TO LAND 30 MIN OF OPERATION AT HIGH EGT 600-700C; R & R NR 1 ENGINE PER AMM 71-00-20 ALL OPERATION ARE GOOD. NO LEAKS NOTED. A/C OK FOR SERVICE.
